# SDR VNAA2013112700011

- Difficulty date: November 27, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 23,967 hours, 24,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FS 379, STRINGER 3L WAS FOUND CRACKED.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
